# SDR REXA2016070401316

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAILS FROM FS 379.00 TO FS 669.40 ARE GOUGED AND SEVERAL AREAS ARE CORRODED.  R & R CORRODED RT SEAT TRACK FROM FS 379-669.4 IAW REO 670-53-00-343, REV M, DATED 2015-10-19 AND SRM TASK 51-77-00-001-001-A01.
